# SDR DHL98726003

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Socket
- Part number: 3186301001036
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR DOWN RT MLG GREEN LIGHT NOT ON, SECONDARY INDICATION OK.  REMOVED AND REPLACED LIGHT SOCKET.
